| Model Number |
8637-20 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a friend/family member regarding a patient who was receiving unknown drug via an implantable pump for intractable spasticity/cerebral palsy indications for use.The patient representative (rep) reported that the pump was removed in 2017.The rep stated that the patient suffered from an infection which compromised the pump device.The pump had to be removed in an emergency.They did not remember what drug was in the pump.